MathSciNet Relay Station
MathSciNet bibliographic data
MR352775 40A25
Stark, E. L. $\sum \sp{\infty }\sb{k=1}K\sp{-s},$ $s=2,\,3,\,4\cdots $, once more. Math. Mag. 47 (1974), 197–202.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement